# SDR CALA2020121001356

- Difficulty date: December 9, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 20,861 hours, 7,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1322601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AROUND FASTENER AT WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE BETWEEN LBL 5-10, REF NR 9473544.  REMOVED DAMAGED SECTION OF ATTACH ANGLE AT LBL 5-10 WING CENTER REAR SPAR VAPOR BARRIER.  FABRICATED ANGLE & SPLICE.  TREATED AND PRIMED AND INSTALLED, REF B737-900ER SRM 57-10-10 FIG 202 & 51-20-01.
